# SDR SWAA2024052477056

- Difficulty date: April 19, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INB MAIN FLAP AFT EDGE OUTB SECTION 24 INCH LENGHT DELAMINATION.<[01] DUE TO DAMAGE FOUND OUT OF ALLOWABLE DAMAGE LIMITS; REMOVED AND INSTALLED A SERVICIABLE TE WEDGE ASSY AT LT I/B MAIN FLAP AS PER B737-700 SRM 51-40-02-0G-0 PARAGRAPH 9 AND BOEING DWG 113A2100 SHT 86; 88 AND 89.
